Total domination in K₅- and K₆-covered graphs - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2008

Total domination in K₅- and K₆-covered graphs

Abstract

A graph G is Kr-covered if each vertex of G is contained in a Kr-clique. Let $\gamma_t(G)$ denote the total domination number of G. It has been conjectured that every Kr-covered graph of order n with no Kr-component satisfies $\gamma_t(G) \le \frac{2n}{r+1}$. We prove that this conjecture is true for r = 5 and 6.
Fichier principal
Vignette du fichier
486-3129-1-PB.pdf (118.73 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00972309 , version 1 (03-04-2014)

Identifiers

Cite

Odile Favaron, H. Karami, S. M. Sheikholeslami. Total domination in K₅- and K₆-covered graphs. Discrete Mathematics and Theoretical Computer Science, 2008, Vol. 10 no. 1 (1), pp.35--42. ⟨10.46298/dmtcs.433⟩. ⟨hal-00972309⟩
135 View
666 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More